# SDR AALA2019030549012

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 55,175 hours, 26,073 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, A LAVATORY SMOKE ECAM ILLUMINED INTERMITTENTLY AND REMAINED NORMAL FOR DURATION OF FLIGHT.   MAINTENANCE PERFORMED VISUAL INSPECTION ACCOMPLISHED ON ALL LAVATORY SMOKE DETECTORS. NO PHYSICAL FAULTS NOTED AND PERORMED SATISFACTORY OPERATIONAL CHECKED IAW AMM 26-17-00.
